# SDR CALA2024072402093

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,844 hours, 20,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0324, RH WING SLAT #9 EDGE WEDGE UPPER SKIN INB AREA W ITH TWO DENTS. REPAIRED THE #9 SLAT IAW B757 SRM 51-70-10-2R-0
